# SDR R61A201408211007

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 1,796 hours, 1,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT OF REAR CARGO. REPAIRED IAW ETD2014-170-069017.  ACFT RETURNED TO SERVICE.
